# SDR CALA9901506

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SKIN AND AROUND LONGERON 48L AT STA 1791 INSIDE CENTER CARGO COMPARTMENT BELOW FLOOR.  THE CORRODED AREA WAS REPAIRED IAW EA 10-5332-2-A0505.
